I am on Rebif since December lately I have pressure sensation of a rubber band around my abdominal upper stomach, (it feels like my bra is too tight, when I don’t have one)
I read on Rebif information “Consult your doctor or pharmacist. Tell your doctor immediately if any of these serious side effects occur: stomach/abdominal pain”
Anybody here experience such feeling? Is it MS related? I talked to the nurse of MS Life line she said it might be MS related, or is it from the Rebif?
The stomache/abdominal pain that Rebif is referring to is actual stomache upset....not a tightening feeling.
If you were having a reaction to Rebif, you would have had it by now and it would be severe enough to take you to the ER...you would be really sick !
I also concur that what you are desribing, the band feeling (like a bra strap) is probably the MS hug...relax when it happens, breathe slowly and wait for it to pass...that is unfortunately an "MS" thing which comes and goes...
Thank you all for your replies. It is very helpful, I did not hear about the MS hug before, and it makes sense now. It is interesting that on Friday when I went to the ER they did not pick up on that, just run tests which I am thankful that came normal. Also my neurologist did not tell me about it when I told her what is going on. This board is so helpful. So I just have to “learn to love it”
Thank you all.